# SDR ASOA201001036

- Difficulty date: July 24, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N683BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7692
- Aircraft time: 15,708 hours, 14,155 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING EMERGENCY EXIT UPPER AND LOWER LIGHTED SIGNS INOP.  AFTER TROUBLESHOOTING FOUND WIRING TO EMERGENCY LIGHTS DS18LY (LOWER) AND DS19LY (UPPER) NOT HOOKED UP. CONNECTED WIRING TO LIGHTS IAW WDM 33-51-00 THEN COMPLIED WITH OPS TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-801 NO DEFECTS NOTED.  (CLOSED)
